# SDR SWAA2024100828377

- Difficulty date: August 21, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LENS EMERGENCY LIGHT AT PASSENGER CABIN (1EA) 2024-533180<[01] INSTALLED LENS EMERGENCY LIGHT AT PASSENGER CABIN (1EA) IAW SOPM 20-50-12 REV.56;[02] INSTALLED LENS EMERGENCY LIGHT AT PASSENGER CABIN (1EA) IAW SOPM 20-50-12 REV.56
